Further theory and applications of covering dimension of uniform spaces

Michael G. Charalambous

Czechoslovak Mathematical Journal (1991)

  • Volume: 41, Issue: 3, page 378-394
  • ISSN: 0011-4642

How to cite

top

Charalambous, Michael G.. "Further theory and applications of covering dimension of uniform spaces." Czechoslovak Mathematical Journal 41.3 (1991): 378-394. <http://eudml.org/doc/13936>.

@article{Charalambous1991,
author = {Charalambous, Michael G.},
journal = {Czechoslovak Mathematical Journal},
keywords = {uniform covering dimension; covering dimension},
language = {eng},
number = {3},
pages = {378-394},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Further theory and applications of covering dimension of uniform spaces},
url = {http://eudml.org/doc/13936},
volume = {41},
year = {1991},
}

TY - JOUR
AU - Charalambous, Michael G.
TI - Further theory and applications of covering dimension of uniform spaces
JO - Czechoslovak Mathematical Journal
PY - 1991
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 41
IS - 3
SP - 378
EP - 394
LA - eng
KW - uniform covering dimension; covering dimension
UR - http://eudml.org/doc/13936
ER -

References

top
  1. A. Arhangeľskiĭ, Factorization of mappings according to weight and dimension, Soviet Math. Dokl. 8 (1967) 731-734. (1967) 
  2. M. G. Charalambous, A new covering dimension function for uniform spaces, J. London Math. Soc. (2), 11 (1975), 137-143. (1975) Zbl0306.54048MR0375258
  3. M. G. Charalambous, 10.1090/S0002-9939-1976-0410696-2, Proc. Amer. Math. Soc. 58 (1976), 289-295. (1976) Zbl0348.54029MR0410696DOI10.1090/S0002-9939-1976-0410696-2
  4. M. G. Charalambous, A note on the dimension of products, Proc. fourth Prague Topological Symposium (1977), 70-71. (1977) Zbl0371.54055MR0494003
  5. M. G. Charalambous, 10.1090/S0002-9939-1989-0937845-0, Proc. Amer. Math. Soc. 106 (1989), 507-514. (1989) Zbl0675.54035MR0937845DOI10.1090/S0002-9939-1989-0937845-0
  6. M. G. Charalambous, The factorisation theorem for paracompact 2"-spaces, Comment. Math. Univ. Carolinae, 29, 3 (1988), 411-420. (1988) Zbl0709.54022MR0972825
  7. R. Engelking, General Topology, Polish Scientific Publishers, Warsaw, 1977. (1977) Zbl0373.54002MR0500780
  8. R. Engelking, Dimension Theory, Polish Scientific Publishers, Warsaw, 1978. (1978) Zbl0401.54029MR0482697
  9. V. V. Filippov, On the dimension of normal spaces, Soviet Math. Dokl. 14 (1973), 547-550. (1973) Zbl0292.54046MR0326687
  10. Y. Katuta, 10.1090/S0002-9939-1982-0643755-2, Proc. Amer. Math. Soc. 84 (1982), 588-592. (1982) Zbl0489.54032MR0643755DOI10.1090/S0002-9939-1982-0643755-2
  11. I. M. Leibo, On the dimension of certain spaces, Soviet Math. Dokl. 25 (1982), 20-22. (1982) MR0643164
  12. K. Morita, Dimension of general topological spaces, Surveys in General Topology, Academic Press, New York (1980), 297-336. (1980) Zbl0442.54025MR0564105
  13. K. Nagami, 10.3792/pja/1195524246, , Proc. Japan Acad. 35 (1959), 437-439. (1959) Zbl0151.30404MR0113214DOI10.3792/pja/1195524246
  14. K. Nagami, Dimension of non-normal spaces, Fund. Math. 109 (1980), 113-121. (1980) Zbl0456.54026
  15. B. A. Pasynkov, A factorization theorem for non-closed sets, Soviet Math. Dokl. 13 (1972), 292-295. (1972) Zbl0247.54037
  16. B. A. Pasynkov, On the dimension of products of normal spaces, Soviet Math. Dokl. 14, (1973), 530-533. (1973) Zbl0287.54036MR0326688
  17. B. A. Pasynkov, On the dimension of rectangular products, Soviet Math. Dokl. 16 (1975), 344-347. (1975) Zbl0334.54024MR0377833
  18. B. A. Pasynkov, On the dimension of topological products and limits of inverse sequences, Soviet Math. Dokl. 22 (1980), 596-601. (1980) Zbl0479.54019MR0592503
  19. B. A. Pasynkov, 10.1070/RM1981v036n03ABEH004250, Russian Math. Surveys 36 (1981), 175-209. (1981) Zbl0487.54034MR0622723DOI10.1070/RM1981v036n03ABEH004250
  20. B. A. Pasynkov, On the monotonicity of dimension, Soviet Math. Dokl. 26 (1982), 654-658. (1982) Zbl0561.54028MR0681801
  21. B. A. Pasynkov, On dimension theory, Aspects of Topology, Cambridge University Press, Cambridge, 1985, 227-250. (1985) Zbl0573.54029MR0787831
  22. A. R. Pears, Dimension Theory of General Spaces, Cambridge University Press, Cambridge, 1976. (1976) Zbl0312.54001MR0394604
  23. A. R. Pears, J. Mack, Closed covers, dimension and quasi-order spaces, Proc. London Math. Soc. (3) 29 (1974), 289-316. (1974) Zbl0319.54026MR0362265
  24. V. Ponomarev, On paracompact spaces and their continuous mappings, Soviet Math. Dokl. 3 (1962), 347-350. (1962) Zbl0113.37902
  25. P. Vopěnka, Remarks on the dimension of metric spaces, Czechoslovak Math. J. 9 (1959), 519-522. (1959) Zbl0111.35302MR0111017
  26. Y. Yajima, 10.1090/S0002-9939-1984-0744649-6, Proc. Amer. Math. Soc. 91 (1984), 461-466. (1984) Zbl0516.54009MR0744649DOI10.1090/S0002-9939-1984-0744649-6
  27. V. P. Zolotarev, On the dimensions of subspaces, Moscow Univ. Math. Bull. 30 (1975), 7-8. (1975) Zbl0325.54016

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.